MAUDE Adverse Event Report: COAPTECH, INC. PUMA-G SYSTEM; FEEDING TUBE PLACEMENT AID

COAPTECH, INC. PUMA-G SYSTEM; FEEDING TUBE PLACEMENT AID
Model Number 0010475
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: although this case did not require medical or surgical intervention to prevent life-threatening illness or injury or permanent/irreversible impairment to a body structure or a body function, if case circumstances were different and the guidewire coiling or kinking had been more severe, other interventions may have been pursued to remove the guidewire.In complaints of similar guidewire tangling events, interventions such as endoscopy or laparoscopy have been utilized to image or remove the guidewire.Findings reference a previous investigation for similar complaint(s).
 
Event or Problem Description
After successfully establishing through-and-through guidewire access during the percutaneous ultrasound gastrostomy (pug) procedure, the users encountered resistance advancing additional guidewire out of the patient's mouth to feed through the g-tube.The clinical team was able to keep advancing until about 40-50 cm of guidewire was out of the mouth and resistance was met again.The guidewire was then pulled from the abdominal end, and resistance was met with about 10 cm out of the mouth.This sequence of advancing the guidewire out of the mouth and then retracting at the abdominal end was completed again with resistance met from both ends.After advancing the guidewire out of the mouth again until the resistance was felt, the g-tube was fed over the guidewire until the tip of the guidewire was just past the knuckle of the g-tube and clamped to hold the g-tube with the guidewire.The guidewire was pulled slowly from the abdominal end, and when the tapered tip of the g-tube was at the abdominal wall, the user palpated to ensure the guidewire was not coiled.Ultrasound was used to attempt to visualize the guidewire, but it was not seen.The g-tube was pulled through the abdominal wall and final g-tube set up was completed.Gastric fluid was visualized, indicating adequate placement of the g-tube.

Brand Name
PUMA-G SYSTEM
Common Device Name
FEEDING TUBE PLACEMENT AID
Manufacturer (Section D)
COAPTECH, INC.
101 w dickman st
suite 700
baltimore MD 21230
Manufacturer (Section G)
COAPTECH, INC.
101 w dickman st
suite 700
baltimore MD 21230
Manufacturer Contact
101 w dickman st
suite 700
baltimore, MD 21230
4435746934
MDR Report Key24701084
Report Number3015177732-2026-00001
Device Sequence Number18751768
Product Code KGC
UDI-Device Identifier00850026037319
UDI-Public010085002603731917260531102025060601
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K223916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number0010475
Device Catalogue Number0010480
Device Lot Number2025060601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRACHEOSTOMY TUBE
Patient Age45 YR
Patient SexMale